Search Results

Filter
  • 1-10 of  993 results for ""Britten, A. J.""
Item request has been placed! ×
Item request cannot be made. ×
loading  Processing Request
Academic Journal

On Modules of Bounded Multiplicities for the Symplectic Algebras

  • Source: Transactions of the American Mathematical Society. 351(8):3413-3431

Record details

×
Academic Journal

Roy J. Britten (1919-2012).

  • Source: Science. 3/9/2012, Vol. 335 Issue 6073, p1183-1183. 1p.

Record details

×
Academic Journal

Goldie-Like Conditions on Jordan Matrix Rings

  • Source: Transactions of the American Mathematical Society. 190:87-98

Record details

×
Academic Journal

Irreducible Representations of A n with a 1-Dimensional Weight Space

  • Source: Transactions of the American Mathematical Society. 273(2):509-540

Record details

×
Academic Journal

A Classification of Simple Lie Modules Having a 1-Dimensional Weight Space

  • Source: Transactions of the American Mathematical Society. 299(2):683-697

Record details

×
Academic Journal

On Semiprime Jordan Rings H(R) with ACC

  • Source: Proceedings of the American Mathematical Society. 45(2):175-178

Record details

×
  • 1-10 of  993 results for ""Britten, A. J.""